# SDR DALA2019032901994

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 81,204 hours, 62,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROWS 1-12. REMOVED AND REPLACED BATTERY PACK AT LOCATION B5-211 AND PERFORMED OPS CHK OF EMERGENCY ESCAPE PATH LIGHTING AS PER AMM 33-53. CHECKS OK. (LP5759083)
